A decay theorem for refinable functions

Published

Journal Article

We show that a refinable function with absolutely summable mask cannot have exponential decay in both time and frequency. © 1994.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I; Huang, Y

Published Date

  • January 1, 1994

Published In

Volume / Issue

  • 7 / 4

Start / End Page

  • 1 - 4

International Standard Serial Number (ISSN)

  • 0893-9659

Digital Object Identifier (DOI)

  • 10.1016/0893-9659(94)90001-9

Citation Source

  • Scopus